MathSciNet Relay Station
MathSciNet bibliographic data
MR931749 (89m:47066) 47H99 (54C20)
Ricceri, Biagio Smooth extensions of Lipschitzian real functions. Proc. Amer. Math. Soc. 104 (1988), no. 2, 641–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement